# SDR DJFA2011015

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 8,207 hours, 4,920 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 325
- Condition: Sheared
- Location: Pitch Feel
- Part time: 129 hours, 69 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE CREW REPORTED PITCH AND ROLL CONTROL FELT AS THOUGH IT WAS BINDING.  MX FOUND THE PITCH FEEL ACTUATOR TO BE SHEARD AT THE ROD END.  THE PTICH FEEL ACTUATOR WAS REPLACED.
